Pacific Journal of Mathematics

On the group of permutations with countable support.

Justin T. Lloyd and W. G. Smiley, III

Article information

Source
Pacific J. Math., Volume 58, Number 2 (1975), 529-530.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905684

Mathematical Reviews number (MathSciNet)
MR0393257

Zentralblatt MATH identifier
0312.20019

Subjects
Primary: 20F15

Citation

Lloyd, Justin T.; Smiley, W. G. On the group of permutations with countable support. Pacific J. Math. 58 (1975), no. 2, 529--530. https://projecteuclid.org/euclid.pjm/1102905684


Export citation

References

  • [1] M. Hall, Jr., The theory of groups, the Macmillan Company, New York, 1959.
  • [2] A. Karrass and K. Solitar, Some remarks on the infinite symmetric groups, Math. Zeit., 66 (1956), 64-69.
  • [3] M. Kneser and S. Swierczkowski, Embeddings in groups of countable permutations. Coll. Math., 7 (1960), 177-179.